# SDR AWXA200501314

- Difficulty date: October 17, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520762
- Condition: Corroded
- Location: Bs 887-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED CORROSION ON SEAT TRACK AT BS 899 AND BL 45R.  CORROSION WAS REMOVED AND WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-00-52-1A 1 FIG 101.  REMOVED SECTION OF SEAT TRACK FROM BS 887 TO BS 947 IAW BOEING 737-300 SRM 53-00-52-2R3.  FABRICATED NEW SEAT TRACK IAW BOEING 737-300 SRM 53-00-52-2R3.  INSTALLED FABRICATED REPAIR PARTS FROM BS 887 TO BS 947 AND BL 45R IAW BOEING 737-300 SRM 53-00-52-2R3 FIG 201.
